I have been on Vimpat for several years. It is one of the few meds that has successfully helped to control my seizures. Some of the side effects I am coping with: constantly tired, fall asleep suddenly (while on laptop & wake up with my fingers still in typing position), extreme hair loss, gain weight, lack of energy. I am going to a Psychologist, because side effects of seizure meds do mess with a person's thoughts/emotions....
Yes and I got off made me so dizzy I couldn't get out of bed
This is gross, but it caused me stomach pain and made me poo blood. The Dr blamed hemroids but it stopped when I stopped the vimpat.
Like a lot of people here I've taken lots of meds. I don't recall the dose of vimpat as it was at least 5 years ago. Meds I'm on now are lamictal (lamotrigine) 200mg twice a day keppra 1750mg twice a day. Epidiolex 3.5 ml twice a day and XCOPRI 300mg just at night. Yay.
The worst symptom I experienced, was balance and thinking was hard. It was like my thoughts were cloudy.
Every week of the month, while the the dosage was being increased and weaning down on another medication.before the end of the month I had no balance. I couldn’t walk. I had to crawl to my bedroom and lay in bed, while my wife called a nurses hotline for advice. While laying in bed I was experiencing severe vertigo.
We never share your personal information with anyone.